Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 636259, 12 pages
Research Article

Risk-Averse Newsvendor Model with Strategic Consumer Behavior

1School of Mathematics, Liaoning University, Shenyang, Liaoning 110036, China
2School of Management, Shanghai University, Shanghai 200444, China
3School of Management, Fudan University, Shanghai 200443, China

Received 1 February 2013; Revised 8 July 2013; Accepted 20 July 2013

Academic Editor: Mohammad Khodabakhshi

Copyright © 2013 Tie Wang and Qiying Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tie Wang and Qiying Hu, “Risk-Averse Newsvendor Model with Strategic Consumer Behavior,” Journal of Applied Mathematics, vol. 2013, Article ID 636259, 12 pages, 2013.